Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Dusa McDuff and Dietmar Salamon
Title: $ J$-holomorphic curves and symplectic topology
Additional book information: Colloquium Publications, vol. 52, Amer. Math. Soc., Providence, RI, 2004, xii+669 pp., ISBN 0-8218-3485-1, US$99.00

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Yakov Eliashberg
Affiliation: Stanford University
Journal: Bull. Amer. Math. Soc. 44 (2007), 309-315
MSC (2000): Primary 53D05, 53D45, 53D35, 57R17, 37J05, 32Q65; Secondary 53D12, 53D40, 58J05, 14N35
Published electronically: December 1, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.